# SDR 98ZZZX327

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 2400 · Electrical Power System
- Part: Breaker
- Condition: Smoke
- Location: Fe Panel
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ORD - AFTER TAKEOFF, SMOKE AND FUMES FROM BEHIND F/E.  PULLED RADIO PRIMARY CIRCUIT BREAKER AND SMOKE AND FUMES WENT AWAY.  REF:  PREVIOUS WRITE-UP 07.  REPLACED PANEL AND INSTALLED RADIO PRIMARY CIRCUIT BREAKER AND VARIABLE CONTROL TRANSFORMER.  CHECKED ALL CENTER PANEL LIGHTS FOR ONE HOUR AND CHECKED BEHIND B-18 CIRCUIT BREAKER PANEL.  ALL CHECKED NORMAL.
